# SDR DALA2022011400290

- Difficulty date: January 12, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 52,488 hours, 27,610 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: D3215303000800
- Part serial: AF4247
- Condition: Corroded
- Location: 002
- Part time: 24,817 hours, 13,390 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 - RH MLG AFT PINTLE PIN HAS PITTING CORROSION ON FACE. CORRECTIVE ACTION: REMOVED AND REPLACED AFT PINTLE PIN WITH SERVICEABLE, REF A319 AMM 32-11-11 (2083990)
